# SDR HALA2010062600282

- Difficulty date: June 26, 2010
- Submitted: June 30, 2010
- Operation: Air carrier
- Aircraft: N592HA
- Make and model: Boeing 767-3CB
- Aircraft serial: 33468
- Aircraft time: 27,796 hours, 5,328 cycles
- System (JASC): 3150 · Central Warning
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYS - EICAS MSG R ENG PRV DISPLAYED DURING ENG START. DUCT PRESS LOW.  BITE CK PNEU CONTROLLER. NO FAULTS NOTED. VISUALLY INSPECTED RT ENG PRV NO OBVIOUS DEFECTS NOTED. MANUALLY CYCLED RT PRV OPEN/CLOSE.  ENG GRD RUN COMPLETED.  NO FAULTS NOTED.  OK FOR FURTHER SERVICE.
